# SDR QMLA2017061117060

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N407AM
- Make and model: Bell 407
- Aircraft serial: 53309
- Aircraft time: 7,676 hours, 26,658 cycles
- Engine: Allsn 250C47B
- Engine time: 5,646 hours, 15,193 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 407040006115FM
- Part serial: A415
- Condition: False Activation
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE TRANSMISSION CHIP CAUTION ILLUMINATED.  INSPECTED THE CHIP DETECTOR. DEBRIS FOUND DETERMINED TO BE INSIGNIFICANT IAW MM 63. ACFT WAS GROUND RUN FOR 10 MINUTES. AN OPERATIONAL CHECK FLIGHT FOR 30 PLUS MINUTES WAS ALSO COMPLETED. COULD NOT DUPLICATED DISCREPANCY,AND AIRCRAFT WAS THEN RETURNED TO SERVICE.
